Going off Wellbutrin XL and getting back on Zoloft?
I've been on the generic form of Wellbutrin XL for the last 2 weeks - 150mg the first week then 300mg this last week. I've had horrible nausea and have been crying all the time for nothing. I initially switched to Wellbutrin XL to see if it would help with my weight but the side effects are so awful for me that I want to go back on my zoloft. That seemed to work perfectly for me. Can I stop taking the Wellbutrin since I've only been on it for 2 weeks and start taking my zoloft right away? Thanks for any advice!
It's best that you contact your prescribing doctor regarding this. You have to be very careful when weaning off one and onto another. Plus, your doctor needs to know how the Wellbutrin is affecting you and I'm sure he/she will be okay with directing you on switching back to the Zoloft.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.